# SDR SWAA2023081478574

- Difficulty date: July 14, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 52,196 hours, 31,408 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INTERNAL STRUCTURE INBOARD FAN COWL LOC. APROX. ACCESS DOOR 414AR ON ENGINE 1 2023-444042<[01] REPLACED WEB AND FASTENERS LOCATED INBOARD FAN COWL ON ENGINE 1 IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9 AND CMM 71-13-30 FIGURE 3 SHEET 5.;[02] REPLACED WEB AND FASTENERS LOCATED INBOARD FAN COWL ON ENGINE 1 IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9 AND CMM 71-13-30 FIGURE 3 SHEET 5.
